EconPapers    
Economics at your fingertips  
 

Escape probability for classically chaotic systems

V.B. Kokshenev and M.C. Nemes

Physica A: Statistical Mechanics and its Applications, 2000, vol. 275, issue 1, 70-77

Abstract: A statistical approach to study the escape of an ensemble of particles from classical chaotic systems is proposed. The universal kinetic decay laws, exponential and algebraic, are found through the velocity angle distribution and shown to be specific of distinct motion regimes in the billiards with a small opening. On the basis of the particular case of the dispersing Sinai billiard the escape probability is given in explicit form and the temporal and geometrical conditions are enunciated to make controlled observations of decay dynamics in numerical experiments.

Date: 2000
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437199003696
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:275:y:2000:i:1:p:70-77

DOI: 10.1016/S0378-4371(99)00369-6

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:275:y:2000:i:1:p:70-77